Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Mathematical Tables--Errata

Journal: Math. Comp. 3 (1949), 371-372
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Jacobsthal, ``Correction de quelques erreurs dans la table d'indices de M. Kraitchik,'' K. Norske Viden. Selskab, Fordhandlinger, Trondhjem, v. 19, 1946, p. 1-2. MR 0024456 (9:498g)

Additional Information

Article copyright: © Copyright 1949 American Mathematical Society

American Mathematical Society